... and its ruining my
Hypothyroidism - After Thyroid Removal - Hypothyroidism - Hi, ive had hypothyroid for 2 months now?
- 8 Sep 2014 by monachahal86
- 8 September 2014
- hypothyroidism - after thyroid removal, hypothyroidism, thyroid
Added 8 Sep 2014:
I wanted to know how long you had to wait for the removal as my doctor doesn't seem to care, and I've already enough of these symtoms. Its effecting my work and I ave a lil girl to think about. Thank you
You are taking thyroid medication? If so, be sure you take it upon awakening with a full glass of water only. Half an hour later you can eat or drink anything you wish, except soy products or magnesium. That you wait two hours to take. Take your daily calcium, chewable is best as the hard pills do not dissolve in the stomach for many people.
At this point you should have a blood test to measure your TSH. It should be between .5 and 3.0. Your doctor needs to know how you are feeling. Some docs keep it too high and you will still have symptoms. Be sure to see an endocrinologist who you will be needing for the rest of your life as the medication is life long. This drug is slow to adjust. We are all different. It took about four months for me to become normal. A few years later I had to adjust again.
Keep all appointments for blood tests and if you don't like the doctor, get another. You are not stuck with who they give you at the front desk. Learn about the condition by going to a site like Mayo Clinic, John Hopkins or other reputable site. And there is no such thing as a natural hormone out there. There are synthetic most often used. Also some called Armour which is not normal either as it is pulverized pig or cow thymus glands in a capsule. An endocrinologist will help you sort this out. You will feel normal again if you stay on top,of this. It does get better. Become your own expert. You will be fine with a bit more time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2009 • 6 answers
Posted 21 Oct 2011 • 1 answer
Posted 20 Dec 2011 • 4 answers
Hypothyroidism - after 2 months of thyroid removal I feel extremely bloaed.i have gained weight?what
Posted 25 Feb 2017 • 0 answers
Posted 19 Oct 2017 • 0 answers